Low libido at 20 years old

Patient

Q: I stopped taking the pill in the form of microgynon 20 10 months ago due to a low libido. I am 20 years old and have been in the same relationship for 4 years now, at the beginning my sex drive was very high however I then started taking the pill and found it to become non-exsistant. Since coming off the pill my low libido has not improved at all. Is this normal and is there anything I can do to improve it? It's really getting me down.

Symptoms:  Low libido
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am 34 weeks pregnant and have grade 4 placenta previa, I have already had one heavy bleed and a hospital stay, I am...

Q: I have had clear discharge from my penis for about two months it started 3 days after i had oral/anal sex. Since 3 we...

Q: Any chance of getting a std from a handjob from a massage place? I got one 2 weeks ago, and for some time I feel a li...

Q: Tarted a new pill pack on October 4th (I think I started a few hours late, but less than 24 hours). Had sex on 9th ni...

Q: My husband and I havent had sex in the past 8 months. I'm 30 years old and my husband is 30 as well. Everytime we try...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews